# SDR AU980823

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 6345703
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM ARM ASSEMBLY CRACKED.
